RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2007, Volume 10, Pages 301–313 (Mi tdm172)  

This article is cited in 1 scientific paper (total in 1 paper)

On an approach to the solution of the discrete logarithm problem by means of rational approximations

V. E. Tarakanov


Full text: PDF file (569 kB)

Document Type: Article

Citation: V. E. Tarakanov, “On an approach to the solution of the discrete logarithm problem by means of rational approximations”, Tr. Diskr. Mat., 10, Fizmatlit, Moscow, 2007, 301–313

Citation in format AMSBIB
\Bibitem{Tar07}
\by V.~E.~Tarakanov
\paper On an approach to the solution of the discrete logarithm problem by means of rational approximations
\serial Tr. Diskr. Mat.
\yr 2007
\vol 10
\pages 301--313
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm172}


Linking options:
  • http://mi.mathnet.ru/eng/tdm172
  • http://mi.mathnet.ru/eng/tdm/v10/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Tarakanov, “O skhodimosti iteratsii v metode resheniya zadachi predstavleniya diskretnogo logarifma metodom ratsionalnykh approksimatsii”, Matem. vopr. kriptogr., 1:4 (2010), 111–125  mathnet  crossref
  • Number of views:
    This page:128
    Full text:32
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019